# SDR ASAA2014060608225

- Difficulty date: June 6, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 47,541 hours, 18,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A812418
- Condition: Cracked
- Location: Bs 450
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER SILL ANGLE IS CRACKED.  ACFT GROUNDED.  R & R ANGLE IAW SRM 51-40-02, AND DWG 143A8124-18, REV B.
